# SDR 20000714SH027

- Difficulty date: June 24, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N9807Q
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0448171
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 20002102
- Condition: Corroded
- Location: Inbd Gear Side
- Part time: 2,065 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND SEVERAL AREAS THROUGHOUT AIRFRAME HAVE SURFACE CORROSION STARTING.  RIGHT WING GEAR AFT SIDE BRACE SUPPORT FITTING HAS INTERGRANULAR CORROSION VISIBLE.  REMOVED FITTING FOR REPLACEMENT.  OTHER AREAS THROUGHOUT AIRFRAME CAN BE REPAIRED USING STANDARD REMOVAL, AND REPRIMER TECHNIQUES.  AIRCRAFT WILL BE TREATED WITH ''CORROSION X'' AFTER ALL PAINTING IS COMPLETED.  AIRCRAFT SPENDS TIME NEAR ''SALT AIR'' ENVIRONMENT ON OUTSIDE RAMP AROUND ONE-THIRD OF THE YEAR; OTHERWISE, IS KEPT IN HANGAR AT HOME BASE.  AS THE AEROSTAR FLEET CONTINUES TO AGE, INCREASED VIGILANCE IS REQUIRED FOR SUCH CONDITIONS.  (X)
